Algorithmic patterns for H matrices on many-core processors
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 4501235
Author(s) Zaspel, Peter
Author(s) at UniBasel Zaspel, Peter
Year 2019
Title Algorithmic patterns for H matrices on many-core processors
Journal Journal of scientific computing
Volume 78
Number 2
Pages / Article-Number 1174-1206
Publisher Springer
ISSN/ISBN 0885-7474
Full Text on edoc
   

MCSS v5.8 PRO. 0.438 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
10/08/2020